# SDR MALA110270

- Difficulty date: December 1, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 10,885 hours, 7,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD ON THE CEILING BY EXIT ROW IS MISSING WHEN VIEWED FROM BACK OF PLANE.  DEFERRED INTERPHONE ALERTING FUNCTION-MID CABIN FLT ATTEN.  CALL LIGHTS IAW MEL 23-40-1H(B).  INSTALLED LIGHT LENS ON MID-CABIN EMERGENCY EXIT LIGHT ASSY.  SECURITY CHECKED GOOD.
